# SDR A59A2017080800001

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N852AC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600692
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 82303
- Part serial: S4883T0316
- Condition: Distorted
- Location: Zone 400
- Part time: 3,854 hours, 3,030 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT BLEED AIR LIGHT ON ANNUNCIATOR PANEL. OBSERVED A SPLIT IN ITT READING BETWEEN LEFT AND RIGHT ENGINE. (LEFT BLEED LIGHT AND HIGHER LEFT ITT) REDUCED POWER AND LIGHT EXTINGUISHED.
